# SDR AMTA200700057

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HMG WILL NOT PROVIDE ELECTRICAL POWER WHEN OPERATED.  REMOVED AND REPLACED HMG IAW MM 24-25-02-4.  HMG OPS GOOD.   (K)
